advertisement
Question
Posted by: Dee | 2008/12/03

Could I be pregnant?

I am now using Duphaston for the 5th month as my periods were irregular. I was also diagnosed with PCOS a few years ago. My periods since I used Duphaston were regular, but this time my period seems a bit late - maybe 3-4 days later than expected. My nipples are sore, I had extreme stomach cramps/sharp pains in my lower abdomen area, and extremely bloated. All these symptoms have gone now, except my breasts are still a bit sore. I also have more discharge which is whitish/creamyish. Lower back pain I have every day, but not too bad, just faint. I have not yet taken a pregnancy test, as I thought I wanted to wait it out for a few more days.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You could be pregnant. Do a pregnancy test.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

4
Our users say:
Posted by: Dee | 2008/12/05

Hey thanks for the response. Doc, I have still not gotten my period, but still experience same symptoms, so I did a home pregnancy test this morning, but it showed negative. What are my chances of being pregnant?

Reply to Dee
Posted by: Dazza | 2008/12/03

Same with me, now I am also 6weeks pregnant. Jst take a HPT to make sure.

Reply to Dazza
Posted by: Dazza | 2008/12/03

Same with me, now I am also 6weeks pregnant. Jst take a HPT to make sure.
Gud luck!

Reply to Dazza
Posted by: DDK | 2008/12/03

My symptoms where exactly the same... and I am 8 weeks preggies... take the test... it sound positive!

Reply to DDK

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement